# SDR 2020FA0000195

- Difficulty date: September 25, 2015
- Submitted: March 10, 2020
- Operation: General aviation
- Aircraft: N287SL
- Make and model: Cessna 750
- Aircraft serial: 0502
- Aircraft time: 580 hours, 335 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Seal
- Condition: Deteriorated
- Location: Fuel Tank
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON LEG FROM PUW TO ESN, FUEL WOULD NOT TRANSFER FROM CENTER TANK TO WING. DIVERT TO ICT. FOUND EXCESSIVE MATERIAL IN LEFT HAND WING. REMOVED SEALER AND DEBRIS IN THE LEFT HAND WING BAYS. DETERMINED EXCESSIVE DEBRIS POSSIBLY BLOCKING FUEL EJECTOR PUMP AND TRANSFER FLOAT VALVE. TEXTRON BELIEVED A BAD BATCH OF SEALER IS TO BLAME.
